# SDR ASMF201704011

- Difficulty date: April 17, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N957AM
- Make and model: Boeing 737-800
- Aircraft serial: 39957
- Aircraft time: 8,221 hours, 3,096 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Warning Light
- Condition: Illuminated
- Location: Hyd Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURN TO PLATFORM AS A CONSEQUENCE OF THE ELECTRICAL HYDRAULIC PUMP SYSTEM B LIGHT TURNED ON. MAINTENANCE PERSONNEL PERFORM RESET TO CIRCUIT BREAKER OF THE ELECTRICAL HYDRAULIC PUMP IAW AMM 29-11-21 AND THE CONNECTORS WERE CHECKED IAW WDM 29-11-12, ALL TEST CORRECT.
